RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1950, Volume 27(69), Number 3, Pages 351–378 (Mi msb5925)  

Pairs of $T$ complexes

M. A. Akivis


Full text: PDF file (2724 kB)

Bibliographic databases:

Received: 03.07.1948

Citation: M. A. Akivis, “Pairs of $T$ complexes”, Mat. Sb. (N.S.), 27(69):3 (1950), 351–378

Citation in format AMSBIB
\Bibitem{Aki50}
\by M.~A.~Akivis
\paper Pairs of~$T$ complexes
\jour Mat. Sb. (N.S.)
\yr 1950
\vol 27(69)
\issue 3
\pages 351--378
\mathnet{http://mi.mathnet.ru/msb5925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=42763}
\zmath{https://zbmath.org/?q=an:0038.34005}


Linking options:
  • http://mi.mathnet.ru/eng/msb5925
  • http://mi.mathnet.ru/eng/msb/v69/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:118
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019